# SDR UALA2010110104029

- Difficulty date: October 29, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,820 hours, 20,917 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PRESSURE STILL SLOWLY DECREASING. FOUND O2 MASK LEAKING AT QUICK DISCONNECT FITTING IN 1ST OBSERVER POSITION. REPLACED MASK OPS AND LEAK CHECKED GOOD.
